# SDR ORJA97105

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 2561 · Life Jacket
- Part: Lifevests
- Part number: P0723E105P
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LIFEVESTS MISSING FROM CABIN SEATS (6).  REPLACED MISSING LIFEVESTS AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  (M)
